# SDR ASAA2021031134398

- Difficulty date: March 11, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,761 hours, 11,387 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A77194
- Part serial: NSN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REPAIR AT STA 663 PRESSURE WEB FOUND CRACK IN UPPER COMPRESSION CHORD RBL 45 AT FASTENER HOLE GROUNDED - YES. REMOVED CRACK INDICATION DAMAGE BY OVERSIZING FASTENER HOLE IAW ASA EA 800-53EA-23328, FOR REMAINDER OF PRESSURE WEB REPAIR SEE MIG-5 OK261139 WO 1019196 1000/0039. THIS IS A CATEGORY B REAPIR WITH AN INSPECTION THRESHOLD OF 67,387 TOTAL AIRCRAFT CYCLES
